Structure of the perturbation expansion in a simple quenched system

A. J. McKane

    Research output: Contribution to journalArticlepeer-review


    We investigate the nature of the perturbation expansion of the free energy in one of the simplest models of a system with quenched disorder: a randomly diluted magnet in zero dimensions. We show that the fact that the series is non-Borel-summable is a direct consequence of the existence of Griffiths-like singularities. The implications of this result for more realistic systems are discussed. © 1994 The American Physical Society.
    Original languageEnglish
    Pages (from-to)12003-12009
    Number of pages6
    JournalPhysical Review B: covering condensed matter and materials physics
    Issue number17
    Publication statusPublished - 1994


    Dive into the research topics of 'Structure of the perturbation expansion in a simple quenched system'. Together they form a unique fingerprint.

    Cite this